# SDR CALA2022110403029

- Difficulty date: November 4, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 87,894 hours, 34,582 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

LOSS OF GREEN HYD SYS REPORTED. ITEM LOCKED BY TOMC ITEM UNLOCK FOR RDU MX TO CLEAR FOUND STEERING ACTUATOR B-NUT LEAKING, RE TORQUED B- NUT REF AMM 20-21-12, SERVICED GREEN SYSTEM HYD. REF 12-12-29 AND LEAKED CHECK GREEN SYSTEM REF 29-14-00. NO LEAKS NOTED AT THIS TIME. OK FOR SERVICE
